RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 185–188 (Mi umn5750)  

Mathematical Events in the USSR and abroad

A list of published works of A. N. Tikhonov




Full text: PDF file (432 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Information matherial

Citation: “A list of published works of A. N. Tikhonov”, Uspekhi Mat. Nauk, 22:2(134) (1967), 185–188

Citation in format AMSBIB
\Bibitem{1}
\paper A~list of published works of A.\,N.~Tikhonov
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 185--188
\mathnet{http://mi.mathnet.ru/umn5750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=205803}


Linking options:
  • http://mi.mathnet.ru/eng/umn5750
  • http://mi.mathnet.ru/eng/umn/v22/i2/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:240
    Full text:85
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019